# SDR 2002FA0000113

- Difficulty date: November 8, 2001
- Submitted: December 28, 2001
- Operation: General aviation
- Aircraft: N12F
- Make and model: Braero BAE125800A
- Aircraft serial: 258182
- Aircraft time: 2,630 hours, 2,298 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Failed
- Location: Aft E/E Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A 5 YEAR FUNCTIONAL TEST OF THE REAR EQUIPMENT BAY OVERHEAT DETECT SYSTEM, THE FUNCTIONAL TEST FAILED. FOUND FUSE F36(3AMP) ON THE ZK PANEL BLOWN. THE FLIGHT CREW HAS NO WAY OF KNOWING THEIR OVERHEAT DETECT SYSTEM IS INOP, BECAUSE THE COCKPIT TEST CIRCUIT, WHICH TESTED OK, IS NOT WIRED THROUGH THIS FUSE. THIS COULD BE A POTENTIALLY DANGEROUS SITUATION.
